# SDR FDEA201004081108

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51073
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT STA 640 AND 780 THERE IS A MISMATCH IN HEIGHT BETWEEN THE SEAT TRACK CROWNS THAT WILL PREVENT THE HANDLING SYS ROLLER TRAYS FROM SITTING LEVEL.  RBL 24-75 AND 45.5. THIS IS AN EXISTING CONDITION.  DUE TO DISCREPANCY EFFECTING THE PTF MOD A REPAIR HAS BEEN ACCOMPLISHED AT STA 640-780 RBL 24.75 AND 45.5 IAW MAE EA 757-5335-16-F2562 REV B AND MAE 43435600001.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
